Search Results

There are 1801162 results for: content related to: Solitons tracked spreading into the magnetosphere

  1. Exponential Asymptotics for Line Solitons in Two-Dimensional Periodic Potentials

    Studies in Applied Mathematics

    Volume 131, Issue 2, August 2013, Pages: 149–178, Sean D. Nixon, T. R. Akylas and Jianke Yang

    Version of Record online : 19 MAR 2013, DOI: 10.1111/sapm.12006

  2. General N-Dark–Dark Solitons in the Coupled Nonlinear Schrödinger Equations

    Studies in Applied Mathematics

    Volume 127, Issue 4, November 2011, Pages: 345–371, Yasuhiro Ohta, Deng-Shan Wang and Jianke Yang

    Version of Record online : 17 MAY 2011, DOI: 10.1111/j.1467-9590.2011.00525.x

  3. Dipole and Quadrupole Solitons in Optically Induced Two-Dimensional Photonic Lattices: Theory and Experiment

    Studies in Applied Mathematics

    Volume 113, Issue 4, November 2004, Pages: 389–412, Jianke Yang, Igor Makasyuk, Anna Bezryadina and Zhigang Chen

    Version of Record online : 14 OCT 2004, DOI: 10.1111/j.0022-2526.2004.01539.x

  4. Alternate Solitons: Nonlinearly Managed One- and Two-Dimensional Solitons in Optical Lattices

    Studies in Applied Mathematics

    Volume 115, Issue 2, August 2005, Pages: 255–277, Arthur Gubeskys, Boris A. Malomed and Ilya M. Merhasin

    Version of Record online : 8 JUL 2005, DOI: 10.1111/j.1467-9590.2005.00328.x

  5. You have free access to this content
    Nonlinear switching and solitons in PT-symmetric photonic systems

    Laser & Photonics Reviews

    Volume 10, Issue 2, March 2016, Pages: 177–213, Sergey V. Suchkov, Andrey A. Sukhorukov, Jiahao Huang, Sergey V. Dmitriev, Chaohong Lee and Yuri S. Kivshar

    Version of Record online : 16 FEB 2016, DOI: 10.1002/lpor.201500227

  6. Discrete Vector Solitons: Composite Solitons, Yang–Baxter Maps and Computation

    Studies in Applied Mathematics

    Volume 116, Issue 1, January 2006, Pages: 97–133, M. J. Ablowitz, B. Prinari and A. D. Trubatch

    Version of Record online : 28 NOV 2005, DOI: 10.1111/j.1467-9590.2005.00320.x

  7. Dynamics of Strongly Nonlinear Kinks and Solitons in a Two-Layer Fluid

    Studies in Applied Mathematics

    Volume 126, Issue 1, January 2011, Pages: 49–73, K. Gorshkov, L. A. Ostrovsky and I. Soustova

    Version of Record online : 12 OCT 2010, DOI: 10.1111/j.1467-9590.2010.00497.x

  8. You have free access to this content
    On the generation and evolution of nonlinear internal waves in the South China Sea

    Journal of Geophysical Research: Oceans (1978–2012)

    Volume 115, Issue C2, February 2010, M. C. Buijsman, Y. Kanarska and J. C. McWilliams

    Version of Record online : 13 FEB 2010, DOI: 10.1029/2009JC005275

  9. Soliton Solutions of the KP Equation and Application to Shallow Water Waves

    Studies in Applied Mathematics

    Volume 123, Issue 1, July 2009, Pages: 83–151, S. Chakravarty and Y. Kodama

    Version of Record online : 1 JUL 2009, DOI: 10.1111/j.1467-9590.2009.00448.x

  10. Closed tachyon solitons in type II string theory

    Fortschritte der Physik

    Volume 63, Issue 9-10, September 2015, Pages: 571–595, Iñaki García-Etxebarria, Miguel Montero and Angel M. Uranga

    Version of Record online : 20 JUL 2015, DOI: 10.1002/prop.201500029

  11. Can Parity-Time-Symmetric Potentials Support Families of Non-Parity-Time-Symmetric Solitons?

    Studies in Applied Mathematics

    Volume 132, Issue 4, May 2014, Pages: 332–353, Jianke Yang

    Version of Record online : 10 OCT 2013, DOI: 10.1111/sapm.12032

  12. Bifurcation of Soliton Families from Linear Modes in Non-PT-Symmetric Complex Potentials

    Studies in Applied Mathematics

    Volume 136, Issue 4, May 2016, Pages: 459–483, Sean D. Nixon and Jianke Yang

    Version of Record online : 16 MAR 2016, DOI: 10.1111/sapm.12117

  13. Spectra of charged solitons and temperature dependence of the mobility of neutral solitons in trans-polyacetylene

    International Journal of Quantum Chemistry

    Volume 80, Issue 2, 2000, Pages: 153–183, Wolfgang Förner

    Version of Record online : 8 SEP 2000, DOI: 10.1002/1097-461X(2000)80:2<153::AID-QUA11>3.0.CO;2-0

  14. You have free access to this content
    Nonlinear internal waves in the South China Sea: Observation of the conversion of depression internal waves to elevation internal waves

    Journal of Geophysical Research: Oceans (1978–2012)

    Volume 108, Issue C3, March 2003, Marshall H. Orr and Peter C. Mignerey

    Version of Record online : 6 MAR 2003, DOI: 10.1029/2001JC001163

  15. Continuous Families of Embedded Solitons in the Third-Order Nonlinear Schrödinger Equation

    Studies in Applied Mathematics

    Volume 111, Issue 3, October 2003, Pages: 359–375, J. Yang and T. R. Akylas

    Version of Record online : 20 AUG 2003, DOI: 10.1111/1467-9590.t01-1-00238

  16. You have free access to this content
    Electrostatic solitary waves as collective charges in a magnetospheric plasma: Physical structure and properties of Bernstein–Greene–Kruskal (BGK) solitons

    Journal of Geophysical Research: Space Physics (1978–2012)

    Volume 108, Issue A3, March 2003, V. L. Krasovsky, H. Matsumoto and Y. Omura

    Version of Record online : 14 MAR 2003, DOI: 10.1029/2001JA000277

  17. You have free access to this content
    Magnetic hole formation from the perspective of inverse scattering theory

    Journal of Geophysical Research: Space Physics (1978–2012)

    Volume 114, Issue A3, March 2009, R. L. Hamilton, D. A. Peterson and S. M. Libby

    Version of Record online : 5 MAR 2009, DOI: 10.1029/2008JA013582

  18. You have free access to this content
    Solitons, oscillitons, and stationary waves in a warm p − α plasma

    Journal of Geophysical Research: Space Physics (1978–2012)

    Volume 108, Issue A7, July 2003, E. Dubinin, K. Sauer, J. F. McKenzie and G. Chanteur

    Version of Record online : 19 JUL 2003, DOI: 10.1029/2002JA009572

  19. Higher-Order Solitons in the N-Wave System

    Studies in Applied Mathematics

    Volume 110, Issue 4, May 2003, Pages: 297–332, Valery S. Shchesnovich and Jianke Yang

    Version of Record online : 2 APR 2003, DOI: 10.1111/1467-9590.00240

  20. Nonlinear Multidimensional Spin-wave Excitations in Magnetic Films

    Standard Article

    Handbook of Magnetism and Advanced Magnetic Materials

    Sergej O. Demokritov and Andrei N. Slavin

    Published Online : 15 DEC 2007, DOI: 10.1002/9780470022184.hmm218